# SDR SWAA2025100609766

- Difficulty date: August 29, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OTBD TRAILING EDGE CORRUGATED PLATE RETAINER LOCATED ORSS 404 PLUS 19 INCHES AT RT WING.  REPLACED CORRUGATED PLATE AND FASTENERS LOCATED OUTBOARD TRAILING EDGE ORSS 404 PLUS 19 INCHES AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A3700 SHEET 44 REV -.
